# SDR DALA2020110303564

- Difficulty date: October 30, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 67,963 hours, 27,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FOUR RT 1ST CLASS SEATS AND DOOR R1 EMERGENCY LIGHTS OUT.  REMOVED AND REPLACED BATTERY PACK OF POWER SUPPLY "M1674", IAW B737 AMM 33-51-06.  OPERATIONS CHECK NORMAL.
